# SDR CALA2011041800291

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268127
- Part serial: 01134
- Condition: Faulty
- Location: Evac Slide
- Part time: 22,233 hours, 4,489 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SLIDE DID NOT DEPLOY WHEN PERFORMING OPERATIONAL TEST.  REMOVED AND REPLACED L/T OFF-WING ESCAPE SYSTEM ACTUATOR IN REF AMM 25-65-05-404-017.  PERFORMED LEFT EMERGENCY ESCAPE OPERATIONAL CHECK PER AMM 25-65-00-715-052.  OPS CHECK OK.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1465275,  S/N OFF 01134 ACTUATOR, WING OFF 19-2565-9-0003 1134, ON 19-2565-9-0003 0158.
